Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 717839, 7 pages
http://dx.doi.org/10.5402/2012/717839
Research Article

On the Relationship between Pearson Correlation Coefficient and Kendall’s Tau under Bivariate Homogeneous Shock Model

Department of Mathematics, Kean University, Union, NJ 07083, USA

Received 2 March 2012; Accepted 12 April 2012

Academic Editors: M. Galea, J. Hu, and A. Pascucci

Copyright © 2012 Jiantian Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. P. Hutchinson and C. D. Lai, Continuous Multivariate Distributions, Emphasising Applications, Rumsby Scientific Publishing, Adelaide, Australia, 1990.
  2. W. Hürlimann, “Hutchinson-Lai's conjecture for bivariate extreme value copulas,” Statistics & Probability Letters, vol. 61, no. 2, pp. 191–198, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. Munroe, T. Ransford, and C. Genest, “Un contre-exemple à une conjecture de Hutchinson et Lai,” Les Comptes Rendus de l'Académie des Sciences de Paris, Series I, vol. 348, no. 5-6, pp. 305–310, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. A. Fredricks and R. B. Nelsen, “On the relationship between Spearman's rho and Kendall's tau for pairs of continuous random variables,” Journal of Statistical Planning and Inference, vol. 137, no. 7, pp. 2143–2150, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Capéraà and C. Genest, “Spearman's ρ is larger than Kendall's τ for positively dependent random variables,” Journal of Nonparametric Statistics, vol. 2, no. 2, pp. 183–194, 1993. View at Publisher · View at Google Scholar
  6. C. Genest and J. Nešlehová, “Analytical proofs of classical inequalities between Spearman's ρ and Kendall's τ,” Journal of Statistical Planning and Inference, vol. 139, no. 11, pp. 3795–3798, 2009. View at Publisher · View at Google Scholar
  7. H. E. Daniels, “Rank correlation and population models,” Journal of the Royal Statistical Society Series B, vol. 12, pp. 171–181, 1950. View at Google Scholar · View at Zentralblatt MATH
  8. M. D. Edwardes, “Kendall's τ is equal to the correlation coefficient for the BVE distribution,” Statistics & Probability Letters, vol. 17, no. 5, pp. 415–419, 1993. View at Publisher · View at Google Scholar
  9. A. W. Marshall and I. Olkin, “A multivariate exponential distribution,” Journal of the American Statistical Association, vol. 62, pp. 30–44, 1967. View at Google Scholar · View at Zentralblatt MATH
  10. J. Wang and Y. Li, “Dependency measures under bivariate homogeneous shock models,” Statistics, vol. 39, no. 1, pp. 73–80, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Y. Chen, M. Hollander, and N. A. Langberg, “Small-sample results for the Kaplan-Meier estimator,” Journal of the American Statistical Association, vol. 77, no. 377, pp. 141–144, 1982. View at Google Scholar · View at Zentralblatt MATH